MAUDE Adverse Event Report: O&M HALYARD, INC. 69252 X-TRA TRACTION SHOE COVER BLUE UNIV; PROTECTIVE APPAREL

O&M HALYARD, INC. 69252 X-TRA TRACTION SHOE COVER BLUE UNIV; PROTECTIVE APPAREL
Model Number 69252
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Incident fourteen.Owens & minor sales representative was visiting the facility when she was informed there were two incidents involving halyard shoe covers.One employee had fallen and another slipped while wearing.Neither employee required medical assistance.Additional incident follow up questions were asked to user, and answers received on june 11, 2025.This communication indicated seven healthcare personnel suffered falls while using the shoe covers and two employees did not return to work, they suffered blows to the head/back caused by falls that required them to go on disability.The personnel were given treatment for pain to reduce inflammation in the affected areas.Owens & minor asked what medications, type of treatment, testing and medication dosage was provided for incident, the reporter declined to provide.All seven personnel members visited employee health.Fifteen additional staff members were reported to have slip incidents with no falls.
 
Additional Manufacturer Narrative
Incident fourteen of twenty-two.The product involved in the event is not available for return.O&m halyard, inc.Is the specification developer and complaint handling establishment of the x-tra traction shoe cover blue univ.The complaint component x-tra traction shoe cover blue univ, part number 69252 is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number 3011547453).Supplier corrective action request (scar) was submitted to the manufacturer on june 5, 2025.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
Incident fourteen.The device history records for the complaint lot were reviewed, and the static and kinetic friction values exceeded 0.6, meeting the specified acceptance criteria.Wear testing, conducted for 15 minutes per production lot, confirmed conformance.Inspection results from incoming, in-process, and final product evaluations were all within specification.Retained samples from the complaint lot were also examined and found to be conforming, with no observable issues.Additionally, a 4-hour wear test was conducted on the retained samples, during which no slippage or adhesive failures were observed.At the end of 2022, the hot melt adhesive source was changed from u.S.Facility to china facility, which involved a minor formulation adjustment.No similar complaints were reported prior to this change; however, since the transition, similar issues have been observed.As a precaution, a formal change control has been initiated to revert to the original hot melt adhesive previously sourced from the u.S.Facility.Additionally, an increased amount of adhesive has been approved for use during manufacturing, raising the coefficient of friction to 0.7.Enhanced testing measures have also been implemented in the cutting workshop to proactively detect any similar issues.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
69252 X-TRA TRACTION SHOE COVER BLUE UNIV
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key22318605
Report Number3014421917-2025-00025
Device Sequence Number8948097
Product Code FXP
UDI-Device Identifier30680651692529
UDI-Public30680651692529
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69252
Device Catalogue Number991069252
Device Lot NumberHX24331641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown